# SDR AUS20040192

- Difficulty date: March 11, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083111
- Condition: Failed
- Location: Airspeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FIRST OFFICER'S AIRSPEED INDICATOR/MACHMETER FAILED.
